# SDR GTIA2023061537262

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,279 hours, 4,210 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON TAKEOFF AT V1.LIGHT OIL SMELL IN COCKPIT ONLY .SHUT OFF PACK 1 PER QRM 9.1.1, FUMES STOPPED.NUMEROUS PREVIOUS WRITE UPS .SUSPECT ENGINE 1 IS SEEPING OIL INTO ENGINE BLEED 1.-PERFORMED TSM 05-50-00-810-831-A IDENTIFIED PACK 1 AS SOURSE OF THE ODOR NO OTHER FAULTS NOTED AT THIS TIME
